# SDR AALA202012109003

- Difficulty date: December 6, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 71,021 hours, 32,187 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361042000000
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CORROSION ON FORWARD GALLEY FLOOR PANEL 222EF FASTENERS.  REPLACED FLOOR PANEL, PER TASK CARD 26C22053014.
